Top 8 NyQuil Severe Cold and Flu Caplets – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

& Congestion Relief, Sore Throat, 48 Caplets 32 DayQuil, Fever, 16 NyQuil, Cold & Flu Relief, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, Cough, Day & Night Relief

#ad
Vicks #ad - Max strength cold, minor aches & pains, sneezing, headache, nasal congestion, fever, sore throat, flu and congestion relief for cough, runny nose, and sinus pressure. Nyquil vapocool fights your worst cold and flu symptoms so you can rest.

Nyquil vapocool provides fast relief so you can sleep. Feel better fast with dayquil vapocool. Powerful rush of vicks vapors. Don’t let your cold keep you up. Life doesn’t stop when you have a cold. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Powerful rush of vicks vapors.
BrandVicks #ad
ManufacturerVicks #ad
Height3.38 Inches
Length4.33 Inches
Weight0.15 Pounds
Width1.97 Inches
Part Number094-14-0308
Model094-14-0308

2. Vicks

#ad

Fever, 24 Caplets, Sore Throat, and Congestion Relief Packaging May Vary, Cold & Flu Relief, NyQuil SEVERE with Vicks VapoCOOL Cough

#ad
Vicks #ad - Don't just fight your cold. Maximum strength cold & flu relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Vaporize it. Use as directed. Keep out of reach of children. Vaporize your cold. Put your cold to bed with soothing Vicks Vapors.
BrandVicks #ad
ManufacturerVicks 44 #ad
Height3.31 Inches
Length4.33 Inches
Weight0.04 Pounds
Width1.1 Inches
Part Number094-14-0306
Model094-14-0306

3. Vicks

#ad

Fever, Nighttime Relief of Cough, Vicks NyQuil LiquiCaps, Cold & Flu Relief, & Congestion Relief, Sore Throat, 48 LiquiCaps

#ad
Vicks #ad - Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, fever, headache, minor aches and pains, runny nose and sneezing.

Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful nighttime releief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Multi-symptom relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

4. Vicks

#ad

Flu, Fever, and Congestion Day and Night Relief, Vicks DayQuil and NyQuil Severe, Maximum Strength, Green & Red, 48 Count 32 DayQuil + 16 NyQuil, Cough, Cold, Sore Throat

#ad
Vicks #ad - Our smallest most powerful nighttime liquicap. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Pain relief & fever reducer. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, fever, and congestion, sore throat, day or night.

Smallest branded, 4-active, maximum strength daytime liquicaps. Maximum strength cold & flu relief. Nyquil severe relieves your sneezing, sore throat, runny nose, minor aches & pains, headache, and cough, fever, so you can get the rest you need. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

5. Amazon Basic Care

#ad

Cough Suppressant Antihistamine, 48 Count, Pain Reliever, Fever Reducer, Amazon Basic Care Nite Time Cold Flu Relief Softgels

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.

Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

6. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Combo Pack, Coated Caplets, 48 Count

#ad
Amazon Basic Care #ad - Coated caplets contain pain reliever/fever reducer, nasal decongestant, antihistamine, expectorant* *antihistamine in nighttime only, cough suppressant, expectorant in daytime only. Effective: daytime cold and flu relieves minor aches and pains, fever; nasal congestion and sinus pressure; sneezing, fever; nasal congestion and sinus pressure; cough and chest congestion.

Compare to the active ingredients in Vicks DayQuil & NyQuil Severe+ VapoCOOL. Nighttime relieves minor aches and pains, runny nose and cough. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold & Flu. Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold & Flu help to relieve common cold and flu symptoms, day and night.

Cold and flu medicine: amazon basic care vapor ice Daytime and Nighttime Severe Cold & Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Multiple-symptom cold and flu relief in maximum strength coated caplets.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0 Pounds
Width4.38 Inches

7. Vicks

#ad

Vicks DayQuil & NyQuil LiquiCaps, & Congestion Relief, Cold & Flu Relief, Fever, Day & Night Relief, Cough, 72 LiquiCaps 48 DayQuil, 24 NyQuil, Sore Throat

#ad
Vicks #ad - 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Powerful cold symptom relief, day or night. Temporarily relieves common cold & flu symptoms, headache, fever, minor aches and Pains, sore throat, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.

Temporarily relieves common cold & Flu symptoms, sore throat, minor aches & pains, and fever. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Dayquil non-drowsy, including nasal congestion, headache, cough due to minor throat and bronchial irritation, multi-symptom daytime relief.

Nyquil nighttime relief. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

8. Rite Aid

#ad

Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief, Softgels, 48 Count | Pain

#ad
Rite Aid #ad - Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in top national brands fighting night time cold and flu symptoms. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, and sneezing.

Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep. Multi-symptom relief: you’ll feel nighttime relief from aches, sneezing, coughing, fever, and runny nose associated with cold and flu. Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.

Only 3 active ingredients: easy on your body, acetaminophen; cough suppressant, effective on your cold. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Plus, aches, relief from fever, coughs, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012